Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FUNCTION (MATH)")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 130

  • Page / 6

Export

Selection :

  • and

GENERALIZING THE SUM OF DIGITS FUNCTIONPRODINGER H.1982; SIAM J. ALGEBR. DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1982; VOL. 3; NO 1; PP. 35-42; BIBL. 7 REF.Article

A DUAL PROBLEM TO LEAST FIXED POINTSNGUYEN VL; LASSEZ JL.1981; THEOR. COMPUT. SCI.; ISSN 0304-3975; NLD; DA. 1981; VOL. 16; NO 2; PP. 211-221; BIBL. 9 REF.Article

WHITNEY CONNECTIVITY OF MATROIDSINUKAI T; WEINBERG L.1981; SIAM J. ALGEBR. DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1981; VOL. 2; NO 2; PP. 108-120; BIBL. 8 REF.Article

KAEHLER MANIFOLDS WITH VANISHING FIRST CHEM CLASSMICHELSOHN ML.1982; ANN. MATH. STUD.; ISSN 0066-2313; USA; DA. 1982; NO 102; PP. 359-361; BIBL. 7 REF.Article

A COMMENT ON THE REDUCIBILITY OF THE VOIGT FUNCTIONSKATRIEL J.1982; J. PHYS. A; ISSN 0305-4470; GBR; DA. 1982; VOL. 15; NO 2; PP. 709-710; BIBL. 4 REF.Article

A ROGERS-RAMANUJAN BIJECTIONGARSIA AM; MILNE SC.1981; J. COMB. THEORY, SER. A; ISSN 0097-3165; USA; DA. 1981; VOL. 31; NO 3; PP. 289-339; BIBL. 15 REF.Article

BOUNDED ANALYTIC FUNCTIONSGARNETT JB.1981; PURE APPL. MATH.; USA; DA. 1981; VOL. 96; 483 P.; BIBL. 17 P.Serial Issue

COMPUTER-GENERATED INTERVAL EXTENSIONS OF FACTORABLE FUNCTIONS AND THEIR DERIVATIVESSISSERT FS.1982; INT. J. COMPUT. MATH.; ISSN 0020-7160; GBR; DA. 1982; VOL. 10; NO 3-4; PP. 327-336; BIBL. 17 REF.Article

HOMEOMORPHIC PIECEWISE LINEAR FUNCTIONSPRASAD VC.1982; PROC. IEEE; ISSN 0018-9219; USA; DA. 1982; VOL. 70; NO 1; PP. 103-105; BIBL. 6 REF.Article

ON SYSTEM IDENTIFICATION BY NONPARAMETRIC FUNCTION FITTINGRUTKOWSKI L.1982; IEEE TRANS. AUTOMAT. CONTROL; ISSN 0018-9286; USA; DA. 1982; VOL. 27; NO 1; PP. 225-227; BIBL. 8 REF.Article

ON 53- AND 54-LIKE FINSLER SPACES WITH THE T-TENSOR OF A SPECIAL FORMIKEDA F.1981; TENSOR; ISSN 0040-3504; JPN; DA. 1981; VOL. 35; NO 3; PP. 345-351; BIBL. 11 REF.Article

TENSOR SPHERICAL HARMONICSWINTER J.1982; LETT. MATH. PHYS.; ISSN 0377-9017; NLD; DA. 1982; VOL. 6; NO 2; PP. 91-96; BIBL. 8 REF.Article

KERGIN INTERPOLATION OF ENTIRE FUNCTIONS ON CNBLOOM T.1981; DUKE MATH. J.; ISSN 0012-7094; USA; DA. 1981; VOL. 48; NO 1; PP. 69-83; BIBL. 17 REF.Article

COULOMB FUNCTIONS ANALYTIC IN THE ENERGYSEATON MJ.1982; COMPUT. PHYS. COMMUN.; ISSN 0010-4655; NLD; DA. 1982; VOL. 25; NO 1; PP. 87-95; BIBL. 4 REF.Article

FUNCTION THEORY OF NONCOMPACT KAEHLER MANIFOLDS OF NONPOSITIVE CURVATUREGREENE RE.1982; ANN. MATH. STUD.; ISSN 0066-2313; USA; DA. 1982; NO 102; PP. 341-357; BIBL. 3 P.Article

INTERPOLATION, TRIVIAL AND NON-TRIVIAL HOMOMORPHINS IN HINFINIGERBER EA; WEISS ML.1982; J. MATH. SOC. JPN; ISSN 0025-5645; JPN; DA. 1982; VOL. 34; NO 1; PP. 173-185; BIBL. 10 REF.Article

A REMARK ON THE SPECIAL CLASSES OF ANALYTIC FUNCTIONSOWA S.1982; MATH. JPN.; ISSN 0025-5513; JPN; DA. 1982; VOL. 37; NO 1; PP. 1-4; BIBL. 8 REF.Article

APPROXIMATION OF BOUNDED SETSFREILICH JH; MCLAUGHLIN HW.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 34; NO 2; PP. 146-158; BIBL. 11 REF.Article

ON MEROMORPHIC FUNCTIONS OF ONE COMPLEX VARIABLE HAVING ALGEBRAIC LAURENT COEFFICIENTSBERTRAND D; WALDSCHMIDT M.1981; BULL. AUST. MATH. SOC.; ISSN 0004-9727; AUS; DA. 1981; VOL. 24; NO 2; PP. 247-267; BIBL. 21 REF.Article

A BETTER INSIGHT INTO THE GENERALIZED GRADIENT OF THE ABSOLUTE VALUE OF A FUNCTIONHIRIART URRUTY JB.1981; APPL. ANAL.; ISSN 0003-6811; GBR; DA. 1981; VOL. 12; NO 4; PP. 239-249; BIBL. 11 REF.Article

BOUNDARY BEHAVIOR OF POSITIVE HARMONIC FUNCTIONS IN BALLS OF RNVON RENTELN M.1981; NAGOYA MATH. J.; ISSN 0027-7630; JPN; DA. 1981; VOL. 84; PP. 1-8; BIBL. 3 REF.Article

LOCAL ISOMETRIC EMBEDDINGSJACOBOWITZ H.1982; ANN. MATH. STUD.; ISSN 0066-2313; USA; DA. 1982; NO 102; PP. 381-393; BIBL. 19 REF.Article

A NOTE ON A PROBLEM OF SAFF AND VARGA CONCERNING THE DEGREE OF COMPLEX RATIONAL APPROXIMATION TO REAL VALUED FUNCTIONSELLACOTT SW.1982; BULL. AM. MATH. SOC.; ISSN 0002-9904; USA; DA. 1982; VOL. 6; NO 2; PP. 218-220; BIBL. 14 REF.Article

ON H(V)-MAPPINGS OF THE INDICATRIX BUNDLE OVER A FINSLER SPACEYASUDA H.1981; TENSOR; ISSN 0040-3504; JPN; DA. 1981; VOL. 35; NO 3; PP. 319-327; BIBL. 8 REF.Article

REDUCTION FORMULAS FOR APPELL FUNCTIONS FOR SPECIAL VALUES OF THE VARIABLESBUSCHMAN RG.1981; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1981; VOL. 12; NO 12; PP. 1452-1455; BIBL. 24 REF.Article

  • Page / 6